# SDR MWEA97484

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 428 LONG 29R TO 29L FWD CARGO COMPT UP CAP FRAME CRACKED.  MAINT REPAIRED IAW DPS10.225 AND SRM 51-30-5.
